# SDR CALA2022081902118

- Difficulty date: August 19, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 78,919 hours, 30,850 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Part number: NA
- Condition: Cracked
- Location: Stgr 22 Lh Side
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 68 AFT FACE HORIZONTAL WEB AT LEVEL OF STGR 22 LH SIDE, CRACK LENGHT IS 0.700 INCH APPROX, CONTACT ENGI NEERING FOR REPAIR INSTRUCTIONS BEFORE NEXT FLIGHT AT AFT GALLEY AREA  (1 EA). SEE AEROMAN NON ROUTINE 2022-393711. A32 0 SRM 53-41-12-300-011 STEP 1E. THIS REPAIR MUST BE RE INSPE PECTION AT INTERVALS: TBD, INSPECTION METHOD: TBD; AREA 2:INSPEC OF REPAIR  EMBODIMENT:60000 FC/FH NOT RELEVANT SUBSEQUENT INSPEC INSPECTION METHOD HFEC. CTED IAW A320 SRI 53-41-12-205-010 STEP 2 A (1)(B) TABLE 006 FIG TION THRESHOLD FROM TIME OF REPAIR EMBODIMENT 37900 FC/FH NOT RE TION AT INTERVALS  TBD, INSPECTION METHOD: TBD; AREA 4:INSPECTIO 001 (SHEET 09 AND SHEET 10), AREA 1:INSPECTION THRESHOLD FROM TI LEVANT SUBSEQUENT INSPECTION AT INTERVALS:5300 FC/FH NOT RELEVAN N THRESHOLD FROM TIME OF REPAIR EMBODIMENT:19700 FC/FH NOT RELEV ME OF REPAIR EMBODIMENT 60000 FC/FM NOT RELEVANT, SUBSEQUENT INS T INSPECTION METHOD HFEC; AREA 3 INSPECTION THRESHOLD FROM TIME ANT SUBSEQUENT INSPECTION AT INTERVALS:19700 FC/FH RELEVANT PERFOMED REPAIR LOC ON FR68 AFT SIDE HORIZONTAL WEB AT LEVEL OF STRG 22LH SIDE IAW A320 SRM 53-41-12-300-011 STEP 2 A FIGURE 008 (SHEET 01 THRU SHEET 03) HFEC INSPECTION IAW NTM 51-10-08, ROTOT E ST INSPECTION IAW NTM 51-10-01. THIS REPAIR IS CATEGORY B IAW ADD EMP:V939226
